# SDR MWEA97591

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERV CHK, FOUND 1 INCH CRACK IN FWD END LT PYLON FUSE ATTACH ANGLE.  MAINT REPAIRED IAW SRM 54-04 FIG 10.
